Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 63, NWS Bismarck, ND

July 14, 2010Emmons County, Sioux County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jul 14, 2010, 4:28 AM CDT for Emmons County, Sioux County, North Dakota. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2010, 4:28 AM CDT (09:28 UTC)
Expired
Jul 14, 2010, 5:00 AM CDT
In force
32 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Emmons County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 88 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 10:58 PM CDTSevere Thunderstorm WatchSPC7 hr
Jul 14, 1:02 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2253 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

761 
WFUS53 KBIS 140928
TORBIS
NDC029-085-141000-
/O.NEW.KBIS.TO.W.0063.100714T0928Z-100714T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
428 AM CDT WED JUL 14 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 500 AM CDT

* AT 423 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 8 MILES SOUTH OF FORT YATES...OR 58 MILES SOUTH
  OF BISMARCK...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WESTFIELD...STRASBURG...HAGUE AND HULL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4610 10070 4624 10005 4594 9989 4593 10003
      4593 10065
TIME...MOT...LOC 0928Z 261DEG 36KT 4599 10051

$$

AYD
3 follow-up statements
327 
WWUS53 KBIS 140938
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
438 AM CDT WED JUL 14 2010

NDC085-140948-
/O.CAN.KBIS.TO.W.0063.000000T0000Z-100714T1000Z/
SIOUX ND-
438 AM CDT WED JUL 14 2010

...THE TORNADO WARNING FOR SOUTHEASTERN SIOUX COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4594 10050 4612 10057 4624 10005 4594 9989
      4593 10003
TIME...MOT...LOC 0938Z 254DEG 38KT 4603 10037

$$

NDC029-141000-
/O.CON.KBIS.TO.W.0063.000000T0000Z-100714T1000Z/
EMMONS ND-
438 AM CDT WED JUL 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN EMMONS COUNTY
UNTIL 500 AM CDT...

AT 436 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 10 MILES WEST OF WESTFIELD...OR 57 MILES SOUTH OF
BISMARCK...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  WESTFIELD...STRASBURG...HAGUE AND HULL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

LARGE HAIL TO GOLFBALL SIZE IS ALSO POSSIBLE WITH THIS STORM.
&&

LAT...LON 4594 10050 4612 10057 4624 10005 4594 9989
      4593 10003
TIME...MOT...LOC 0938Z 254DEG 38KT 4603 10037

$$

AYD
219 
WWUS53 KBIS 140951
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
451 AM CDT WED JUL 14 2010

NDC029-141000-
/O.CON.KBIS.TO.W.0063.000000T0000Z-100714T1000Z/
EMMONS ND-
451 AM CDT WED JUL 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN EMMONS COUNTY
UNTIL 500 AM CDT...

AT 449 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR WESTFIELD...OR 57 MILES SOUTHEAST OF
BISMARCK...MOVING EAST AT 45 MPH.

THIS DANGEROUS STORM WILL ALSO AFFECT STRASBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4594 10025 4616 10040 4624 10005 4594 9989
      4593 10003
TIME...MOT...LOC 0951Z 251DEG 38KT 4608 10020

$$

AYD
409 
WWUS53 KBIS 140956
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
456 AM CDT WED JUL 14 2010

NDC029-141006-
/O.EXP.KBIS.TO.W.0063.000000T0000Z-100714T1000Z/
EMMONS ND-
456 AM CDT WED JUL 14 2010

...THE TORNADO WARNING FOR SOUTHEASTERN EMMONS COUNTY WILL EXPIRE AT
500 AM CDT/400 AM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4594 10025 4616 10040 4624 10005 4594 9989
      4593 10003
TIME...MOT...LOC 0956Z 250DEG 37KT 4610 10014

$$

AYD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 14, 4:10 AM CDT, 18 minutes earlier.

Area forecast discussion, Jul 14, 4:10 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
410 AM CDT WED JUL 14 2010

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...

AN INTENSE SURFACE LOW PRESSURE CENTER WAS OVER CENTRAL SOUTH DAKOTA
WITH AN INVERTED TROUGH EXTENDING FROM THE LOW TO NEAR FARGO AND
NORTHWARD ALONG THE RED RIVER VALLEY. THE MAIN STORM SYSTEM IS AN
UPPER LEVEL LOW OVER SOUTHERN SASKATCHEWAN. LATE TUESDAY EVENING A
SIGNIFICANT SHORTWAVE WITH THE LEADING EDGE OF A STRONG VORT MAX ON
THE SOUTH SIDE OF THE UPPER LOW MOVED INTO SOUTHWESTERN NORTH DAKOTA
AND THE LEADING EDGE OF THE VORT MAX IMPULSE WAS MOVING FROM SOUTH
CENTRAL TO EASTERN NORTH DAKOTA. EXPLOSIVE CONVECTION DEVELOPED
BEFORE MIDNIGHT FROM BOWMAN IN THE SOUTHWEST NORTHEASTWARD TOWARDS
BISMARCK ALONG THIS VORT IMPULSE. MANY LARGE HAIL AND VERY HEAVY
RAIN REPORTS WERE RECEIVED. CURRENTLY THE STORMS EXTENDED FROM SIOUX
COUNTY IN THE SOUTH CENTRAL TO THE JAMESTOWN AREA AND INTO EASTERN
NORTH DAKOTA.

A SEVERE THUNDERSTORM WATCH IS CURRENTLY IN EFFECT UNTIL 6 AM CDT
FOR SOUTH CENTRAL AND EASTERN NORTH DAKOTA. A TORNADO WATCH IS IN
EFFECT UNTIL 8 AM CDT FROM SIOUX COUNTY TO LOGAN AND MCINTOSH
COUNTIES AND INTO FAR SOUTHEASTERN NORTH DAKOTA.

THIS CONVECTION IS EXPECTED TO LINGER MAINLY FROM BISMARCK TO
JAMESTOWN AND EAST AFTER 7 AM...AND BY LATE AFTERNOON THE THREAT OF
THUNDERSTORMS SHOULD BE OUT OF THE FORECAST AREA. THERE MAY BE SOME
ISOLATED SHOWERS/THUNDER IN THE NORTH THIS AFTERNOON NEAR THE UPPER
LOW AS IT MOVES EAST INTO SOUTHERN MANITOBA. HAVE KEPT A SLIGHT
CHANCE FOR THE NORTHERN COUNTIES THIS AFTERNOON. EXPECTING GUSTY
WEST/NORTHWEST WINDS TO DEVELOP TODAY WITH COOL AIR MOVING INTO THE
REGION.

ON THURSDAY THE UPPER LOW MOVES INTO ONTARIO AND EXPECT BREEZY
WEST/NORTHWEST WINDS WITH SEASONABLE TEMPERATURES AND DRY CONDITIONS
THROUGH FRIDAY.

THE NEXT STORM SYSTEM TO AFFECT THE AREA MOVES ACROSS THE CANADIAN
ROCKIES AND LOW PRESSURE IN THE LEE OF THE ROCKIES DEVELOPS AND BY
FRIDAY NIGHT THERE IS A CHANCE OF THUNDERSTORMS FOR THE FORECAST
AREA.

.LONG TERM...SATURDAY THROUGH TUESDAY

THE UPPER LEVEL PATTERN CONTINUES TO ALLOW UPPER LEVEL SHORT
WAVES TO MOVE THROUGH THE AREA ALONG WITH THEIR ASSOCIATED SURFACE
LOWS. CONSEQUENTLY...THE LONG TERM FORECAST IS FOR OFF AND ON
CHANCES OF THUNDERSTORMS WITH SEASONAL TEMPERATURES.

&&
.AVIATION...

THUNDERSTORMS...SOME SEVERE...WILL CONTINUE FOR KBIS TO KJMS BEFORE
12Z...AND IN KJMS UNTIL AROUND 15Z. THERE IS A SLIGHT CHANCE OF
THUNDERSTORMS THIS AFTERNOON FOR NORTHERN TAFS OF KISN AND KMOT.
OTHERWISE VFR CEILINGS WITH GUSTY WEST TO NORTHWEST WINDS TODAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

JV
Hazardous weather outlook, Jul 13, 9:47 PM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
947 PM CDT TUE JUL 13 2010

NDZ020-022-023-025-033>037-040>048-050-051-141100-
OLIVER-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT AND MOVE ACROSS
MUCH OF SOUTHERN NORTH DAKOTA. SOME SEVERE STORMS ARE
POSSIBLE...WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE
MAIN THREATS. ISOLATED HEAVY RAINFALL IS POSSIBLE...BUT IS NOT
EXPECTED TO CAUSE A SIGNIFICANT THREAT OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY
NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT INTO EARLY WEDNESDAY MORNING.

NDZ001>005-009>013-017>019-021-031-032-141100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-
947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL THROUGH
NORTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT. NO SEVERE WEATHER
IS EXPECTED...BUT A FEW STORMS MAY PRODUCE HAIL AROUND PENNY SIZE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY
NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

KINNEY

In the hours before

Local storm report, Jul 14, 2:57 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
257 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 AM     HAIL             1 S HAZELTON            46.47N 100.28W
07/14/2010  E1.50 INCH       EMMONS             ND   PUBLIC

0244 AM     HAIL             HAZELTON                46.48N 100.28W
07/14/2010  E1.75 INCH       EMMONS             ND   PUBLIC

            HAIL COVERED THE GROUND.

&&

SWICHE
Local storm report, Jul 14, 3:02 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
302 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND GST     MONTPELIER              46.70N 98.59W
07/14/2010  E65 MPH          STUTSMAN           ND   CO-OP OBSERVER

            60 TO 70 MILE PER HOUR WIND GUSTS. TORRENTIAL RAIN.

&&

SWICHE
Local storm report, Jul 14, 3:07 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
307 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     HAIL             KINTYRE                 46.55N 99.95W
07/14/2010  E1.00 INCH       EMMONS             ND   LAW ENFORCEMENT

&&

SWICHE
Local storm report, Jul 14, 3:13 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
313 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     HAIL             CANNON BALL             46.39N 100.59W
07/14/2010  E1.75 INCH       SIOUX              ND   PUBLIC

0310 AM     HAIL             NAPOLEON                46.51N 99.77W
07/14/2010  E1.75 INCH       LOGAN              ND   LAW ENFORCEMENT

            SOME LARGER HAIL PRESENT.

&&

SWICHE
Local storm report, Jul 14, 3:16 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
316 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     HAIL             2 S NAPOLEON            46.48N 99.77W
07/14/2010  E2.75 INCH       LOGAN              ND   EMERGENCY MNGR

&&

SWICHE
Local storm report, Jul 14, 4:17 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
417 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     HAIL             NAPOLEON                46.51N 99.77W
07/14/2010  E2.75 INCH       LOGAN              ND   AMATEUR RADIO

            ALSO 1.5 INCHES RAIN.

&&

SCHECK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:42 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger, Stark63 min
Jul 13, 10:57 PM CDTTornado WarningBISGrant, Hettinger33 min
Jul 13, 11:24 PM CDTSevere Thunderstorm WarningBISAdams, Hettinger, Slope, Stark66 min
Jul 13, 11:29 PM CDTTornado WarningBISGrant31 min
Jul 13, 11:48 PM CDTAreal Flood AdvisoryBISAdams, Bowman, Hettinger, Slope5 hr
Jul 13, 11:53 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Slope37 min
Jul 13, 11:58 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton, Stark62 min
Jul 13, 11:59 PM CDTTornado WarningBISGrant, Morton, Sioux46 min
Jul 14, 12:07 AM CDTTornado WarningBISAdams, Bowman, Hettinger, Slope23 min
Jul 14, 12:10 AM CDTTornado WarningBISGrant, Hettinger35 min
Jul 14, 12:14 AM CDTSevere Thunderstorm WarningBISBowman16 min
Jul 14, 12:25 AM CDTFlash Flood WarningBISAdams, Bowman, Grant, Hettinger, Morton, Slope and 1 more4 hr
Jul 14, 12:27 AM CDTTornado WarningBISAdams, Hettinger48 min
Jul 14, 12:29 AM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope61 min
Jul 14, 12:36 AM CDTTornado WarningBISGrant, Hettinger39 min
Jul 14, 12:42 AM CDTTornado WarningBISEmmons, Morton, Sioux48 min
Jul 14, 12:44 AM CDTSevere Thunderstorm WarningBISGrant, Morton61 min
Jul 14, 1:08 AM CDTTornado WarningBISGrant, Morton52 min
Jul 14, 1:14 AM CDTTornado WarningBISAdams, Grant, Hettinger, Sioux46 min
Jul 14, 1:19 AM CDTTornado WarningBISAdams, Bowman41 min
Jul 14, 1:25 AM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux50 min
Jul 14, 1:27 AM CDTTornado WarningBISEmmons, Logan, McIntosh48 min
Jul 14, 1:45 AM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton60 min
Jul 14, 1:49 AM CDTFlash Flood WarningBISBurleigh, Dickey, Emmons, Grant, Kidder, LaMoure and 6 more6 hr
Jul 14, 1:52 AM CDTTornado WarningBISEmmons, Morton, Sioux23 min
Jul 14, 1:52 AM CDTTornado WarningBISGrant23 min
Jul 14, 2:00 AM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux45 min
Jul 14, 2:10 AM CDTTornado WarningBISGrant, Morton, Sioux35 min
Jul 14, 2:13 AM CDTTornado WarningBISDickey, LaMoure, Logan, McIntosh32 min
Jul 14, 2:15 AM CDTTornado WarningBISEmmons, Morton, Sioux30 min
Jul 14, 2:27 AM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman48 min
Jul 14, 2:34 AM CDTTornado WarningBISEmmons, Logan, McIntosh41 min
Jul 14, 2:40 AM CDTTornado WarningBISDickey, LaMoure, Logan, McIntosh65 min
Jul 14, 2:42 AM CDTSevere Thunderstorm WarningBISEmmons, Grant, Morton, Sioux63 min
Jul 14, 2:44 AM CDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux61 min
Jul 14, 2:58 AM CDTTornado WarningBISSioux32 min
Jul 14, 3:14 AM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman31 min
Jul 14, 3:16 AM CDTTornado WarningBISLaMoure, Logan34 min
Jul 14, 3:34 AM CDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan41 min
Jul 14, 3:43 AM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman47 min
Jul 14, 4:06 AM CDTSevere Thunderstorm WarningBISKidder, LaMoure, Logan, Stutsman54 min
Jul 14, 4:24 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure51 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.